Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Multiple periods in a cycle, no cramps, have severe stress. What could the cause be?

i am a 34 yr old female-- i have never had problems with my periods they have always been normal flow last 5 days... my cycle normally last 28-31 days between. However, I have had my period 3 times in the last 5 weeks. These periods only last 3-4 days and are light. I can not make a gyno appt until monday at the earliest but i was wondering what could be causing this to happen. I have not had any weight loss/gain out of the normal, i have had stress (who doesnt) and my periods have no pain , no cramps , no urination issues.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here and your age this could be because of changes in hormone level and this is mostly start taking place in this age and this could be starting of menopause, premenopausal syndrome could be there, this could be likely, you have to get it confirm and for that you need to see the Gynecologist, take care and have a nice day.
Answered: Thu, 8 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor